We give asymptotic upper and lower bounds for the diameter of almost everyr-regular graph onn vertices (n → ∞).
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
E. A. Bender andE. R. Canfield, The asymptotic number of labelled graphs with given degree sequences,J. Combinatorial Theory (A) 24 (1978) 296–307.
B. Bollobás,Extremal Graph Theory, Academic Press, London, New York and San Francisco, 1978.
B. Bollobás, A probabilistic proof of an asymptotic formula for the number of labelled regular graphs,Europ. J. Combinatorics 1 (1980). 311–316.
B. Bollobás, The diameter of random graphs,Trans. Amer. Math. Soc. 267 (1981) 41–52.
V. Klee andD. Larman, Diameters of random graphs,Canad. J. Math. 33 (1981) 618–640.
A. D. Korshunov, On the diameter of random graphs,Soviet Mat. Doklady 12 (1971) 302–305.
About this article
Cite this article
Bollobás, B., Fernandez de la Vega, W. The diameter of random regular graphs. Combinatorica 2, 125–134 (1982). https://doi.org/10.1007/BF02579310
AMS subject classification (1980)
- 05 C 99
- 60 C 05